RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 393–400 (Mi mz4373)  

This article is cited in 2 scientific papers (total in 2 papers)

A certain property of the Hilbert pairing

S. V. Vostokov, I. B. Fesenko


Full text: PDF file (595 kB)

English version:
Mathematical Notes, 1988, 43:3, 226–230

Bibliographic databases:

UDC: 512.62
Received: 26.11.1985

Citation: S. V. Vostokov, I. B. Fesenko, “A certain property of the Hilbert pairing”, Mat. Zametki, 43:3 (1988), 393–400; Math. Notes, 43:3 (1988), 226–230

Citation in format AMSBIB
\Bibitem{VosFes88}
\by S.~V.~Vostokov, I.~B.~Fesenko
\paper A certain property of the Hilbert pairing
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 393--400
\mathnet{http://mi.mathnet.ru/mz4373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941062}
\zmath{https://zbmath.org/?q=an:0692.14030}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 226--230
\crossref{https://doi.org/10.1007/BF01138846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000010}


Linking options:
  • http://mi.mathnet.ru/eng/mz4373
  • http://mi.mathnet.ru/eng/mz/v43/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Afanas'eva, G. K. Pak, “Norm series for Honda formal groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 577–583  mathnet  crossref
    2. Vostokov S.V. Afanas'eva S.S. Bondarko M.V. Volkov V.V. Demchenko O.V. Ikonnikova E.V. Zhukov I.B. Nekrasov I.I. Pital P.N., “Explicit Constructions and the Arithmetic of Local Number Fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020